# SDR ASAA2015102713929

- Difficulty date: October 27, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support
- Part number: 115A64202
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E OTBD OF PYLON, SUPPORT ROD ATTACH BRACKET HOLES WORN.  ACFT GROUNDED.  R & R BRACKET IAW SRM 51-40-02 AND BAC DWG 115A6400, LEAK CHECK ACCOMPLISHED ON TASK CARD 74528002, DOT REMOVED.
